| Model Number |
00884450375006 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a peritoneal dialysis catheter placement procedure on an infant, the peritoneal dialysis catheter broke while prepping the device for deployment.Another pd catheter was successfully prepped and placed within the patient.No patient injury to report.
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.